Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Constant headache, body pain, tiredness, runny nose, dizziness, low appetite due to yellow coating on the tongue, sweating and shivering. What treatment should be taken?

I have been I ll for almost a week now- with alternating sweating and shivering , headache , aching body, tiredness, bad chest, runny nose lack of appetite and dizziness . it s starting to clear now however now I hav a yellow coating on my tongue and my mouth tastes awful- I haven t been able to eat in 2 days the taste is that bad. What could it be? Is there anything I can take to help it? Thanks
Asked On : Mon, 21 May 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities

1.the first possibilities is, ALLERGIC RHINITIS or HAY FEVER-SINUSITIS

possible causes;

-genetic predisposition
-fumes, sprays, lotions
-cold temperatures are some possible causes

2.second possibility is, ACID PEPTIC DYSPEPSIA ;

-helicobacter pylori infection
-over eating
-drinking alcohol
-emotional upset
-taking pain killers, antibiotics, steroids are some possible causes.

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your allergic and dyspepsia complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          

Answered: Sun, 27 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor